Jump to content
ClusterBusters

igdc

Members
  • Content count

    3
  • Joined

  • Last visited

About igdc

  • Rank
    Newbie

Recent Profile Visitors

18 profile views
  1. If you've had stomach issues with verapamil, what has your doctor suggested that you do/use to deal with that? And what has worked for you? Thanks.
  2. I have searched the forums/website and googled it, too. Perhaps I'm just missing this completely: Is there a list available (here or elsewhere online) of in-person support groups for CH? If not a list, any suggestions on how to find such a group? (Perhaps I'd might start one myself? If you've done that, any tips?) Thanks!
  3. igdc

    Allergy to triptans?

    I am allergic to Imitrex. I took the shots for years and had no idea that the resulting eyelid swelling/pins-and-needles feeling, throat swelling, and skin/scalp burning sensations (esp touching water, for some reason) were a concern. (The last one is apparently not an anaphylaxis thing, but a mild reaction.) I just hadn't mentioned this to my migraine doctors, figuring that was normal. I had the reactions to a slightly lesser extent with the imitrex pills. Eventually, someone asked and I was told to never take it again. I just got lucky, I'm told, that I never had a full-blown reaction. After that, I took maxalt for 10+ years with only the burning thing and now frova (for the last 5 with the same) and Zomig (tbd). So long story short, while purely anecdotal, not all triptans are the same. You can be allergic to one, but not necessarily to all.
×